# SDR ASAA2017120522804

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 40,987 hours, 12,222 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAIL DURING PREFLIGHT. FMC PROMPTS MISSING FROM MENU AND RESUMED NORMAL OPS AFTER 10 SECONDS. GROUNDED - YES. ONLY LT FMC FAILED DURING PRE-FLIGHT. BITE CHECKED BOTH LT AND RT FMC REF FIM 34-61 TASK 801. LT & RT FAULTED ON GND - LT FMC. PERF FIM 34-61 TASK 807. W/ NO DEFECTS. ETOPS GND VERIFICATION TEST SUCCESSFUL.
